# SDR DALA2017042503374

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 60,873 hours, 47,366 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Switch
- Condition: No Test
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE RELEASE FUNCTIONAL CHECK,  TAIL CONE UNSAFE MESSAGE NOT FUNCTIONAL.  HAD NO MESSAGE FROM UPPER SWITCH AND CONTINUES MESSAGE FROM LOWER SWITCH.    FOUND BROKEN GROUND WIRE, REPAIRED WIRE IAW WDM 52-73-11. NEW SWITCH WAS INSTALLED ON LOWER BRACKET. OPS TESTED BOTH SWITCHES .
